# SDR DALA1141120627

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA DENTS ON FUSELAGE SKIN STA 1393 AND 1396 ABOVE STR28R.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 194991 W/O 87872870001.  AS PER ER/A 493029-14 REV ORIGINAL.
